Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 90, NWS Philadelphia/Mount Holly

July 28, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 28, 2012, 10:31 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 10:31 PM EDT (02:31 UTC)
Expired
Jul 28, 2012, 11:30 PM EDT
In force
59 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 120 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WHUS51 KPHI 290231
SMWPHI
ANZ470-290330-
/O.NEW.KPHI.MA.W.0090.120729T0231Z-120729T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING DEEPWATER REEF...

* UNTIL 1130 PM EDT

* AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM 7 NM NORTH OF DEEPWATER REEF TO 25 NM SOUTHWEST OF DEEPWATER
  REEF...OR FROM 7 NM NORTH OF DEEPWATER REEF TO 13 NM SOUTHEAST OF
  FIVE FATHOMS BUOY...MOVING EAST AT 20 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  OVER DEEPWATER REEF BY 1040 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3904 7368 3901 7370 3878 7396 3873 7405
      3870 7415 3863 7416 3853 7423 3852 7450
      3885 7438 3905 7429 3908 7422 3916 7414
      3920 7365
TIME...MOT...LOC 0232Z 268DEG 18KT 3910 7422 3885 7426
          3860 7440

$$

HAYES
1 follow-up statement
042 
FZUS71 KPHI 290325
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT SAT JUL 28 2012

ANZ470-290336-
/O.EXP.KPHI.MA.W.0090.000000T0000Z-120729T0330Z/
1125 PM EDT SAT JUL 28 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 1130 PM EDT...

THE AFFECTED AREA WAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING DEEPWATER REEF...

LAT...LON 3904 7368 3901 7370 3878 7396 3873 7405
      3870 7415 3863 7416 3853 7423 3852 7450
      3885 7438 3905 7429 3908 7422 3916 7414
      3920 7365
TIME...MOT...LOC 0326Z 268DEG 18KT 3911 7387 3886 7391
          3861 7406

$$

HAYES

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 10:25 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 28, 10:25 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH WHILE WEAK HIGH
PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS
EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE
A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL
DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE
UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WE HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE. HOWEVER,
ISOLATED CONVECTIVE ACTIVITY LINGERED IN PARTS OF NEW JERSEY AND
DELAWARE AT 1000 PM WITH A FEW WARNINGS AND ADVISORIES LEFT IN
PLACE. THE TREND SHOULD BE TOWARD WEAKENING AS THE SHOWERS AND
THUNDERSTORMS PASS OFF THE COAST.

WITH THE ABUNDANT LOW LEVEL MOISTURE, PATCHY FOG IS EXPECTED.
TEMPERATURES SHOULD DROP MAINLY INTO THE UPPER 60S AND LOWER 70S.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE
VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY
TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM
NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA.

AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON
SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH
DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS
OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S,
MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS
A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS,
MAINLY WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT
TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY.
THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE
ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT
IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH
THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING
SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE.

AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE
SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST
CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY
NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO
MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE
ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES
TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO
DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT
IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE
WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY
RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE LAST OF THE SHOWERS AND SCATTERED THUNDERSTORMS WILL LIKELY
PASS OFF THE COAST BY 0600Z. THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS AGAIN ON SUNDAY.

AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR OVERNIGHT
AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL
MOISTURE.

THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. A LIGHT
NORTHWEST OR NORTH WIND MAY DEVELOP FOR SUNDAY.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER,
THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND
THUNDERSTORMS EACH DAY.

&&

.MARINE...
CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP
SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND
WINDS WILL REMAIN LIGHT THROUGH MOST OF THE PERIOD. SEAS WILL
REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO MOVE THROUGH THE REGION OVERNIGHT WITH GUSTY WINDS. CONVECTION
WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH
THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO
AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT
SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO
AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA
CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, AN 11 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS ON SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...IOVINO
Hazardous weather outlook, Jul 28, 10:16 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-300230-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1016 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-300230-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1016 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-300230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1016 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 28, 10:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
07/28/2012  M43 MPH          SUSSEX             DE   WEATHER FLOW

&&

EVENT NUMBER PHI1200561

WD
Local storm report, Jul 28, 10:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/28/2012  M52 MPH          OCEAN              NJ   WEATHER FLOW

&&

CORRECTED EVENT TIME

EVENT NUMBER PHI1200560

WD
Local storm report, Jul 28, 10:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FURLONG            40.30N  75.08W
07/28/2012  M0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0102 PM     TSTM WND DMG     WEST WINDSOR TWP        40.29N  74.64W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            TREE DOWN IN WEST WINDSOR TWP.

0110 PM     LIGHTNING        HAMILTON TWP            40.21N  74.70W
07/28/2012                   MERCER             NJ   911 CALL CENTER

            LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
            TWP.

0115 PM     LIGHTNING        HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   TRAINED SPOTTER

            LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
            HIGHTSTOWN.

0202 PM     HAIL             HACKETTSTOWN            40.85N  74.83W
07/28/2012  E0.75 INCH       WARREN             NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.

0245 PM     LIGHTNING        7 SE HOPATCONG          40.86N  74.57W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING.

0305 PM     LIGHTNING        LAKE TELEMARK           40.96N  74.50W
07/28/2012                   MORRIS             NJ   TRAINED SPOTTER

            HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
            LAKE TELEMARK.

0448 PM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
07/28/2012  M45 MPH          ANZ470             NJ   NDBC BUOY

            39 KT THUNDERSTORM WIND GUST AT BUOY 44009.

0515 PM     TSTM WND GST     ATLANTIC CITY AIRPORT   39.46N  74.58W
07/28/2012  M69 MPH          ATLANTIC           NJ   ASOS

            69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
            AIRPORT.

0554 PM     HAIL             ELMER                   39.59N  75.17W
07/28/2012  E0.75 INCH       SALEM              NJ   PUBLIC

            PENNY SIZE HAIL REPORTED IN ELMER.

0609 PM     HAIL             LEHIGHTON               40.83N  75.72W
07/28/2012  E0.75 INCH       CARBON             PA   PUBLIC

            PENNY SIZE HAIL REPORTED IN LEHIGHTON.

0625 PM     TSTM WND DMG     DEERFIELD TWP           39.47N  75.13W
07/28/2012                   CUMBERLAND         NJ   911 CALL CENTER

            TREES DOWN IN DEERFIELD TWP.

0637 PM     HAIL             VINELAND                39.46N  75.00W
07/28/2012  E0.50 INCH       CUMBERLAND         NJ   PUBLIC

0642 PM     HAIL             MCDANIEL                38.82N  76.28W
07/28/2012  E1.00 INCH       TALBOT             MD   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MCDANIEL.

0655 PM     TSTM WND DMG     SAINT MICHAELS          38.79N  76.23W
07/28/2012                   TALBOT             MD   TRAINED SPOTTER

            TREES DOWN IN ST MICHAELS.

0718 PM     HAIL             EASTON                  38.77N  76.08W
07/28/2012  E0.50 INCH       TALBOT             MD   PUBLIC

0735 PM     HAIL             MACUNGIE                40.52N  75.55W
07/28/2012  E1.00 INCH       LEHIGH             PA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN MACUNGIE.

0808 PM     HAIL             PENNSBURG               40.39N  75.50W
07/28/2012  E1.00 INCH       MONTGOMERY         PA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN PENNSBURG.

0809 PM     HAIL             PRESTON                 38.71N  75.91W
07/28/2012  E0.88 INCH       CAROLINE           MD   PUBLIC

            NICKEL SIZE HAIL REPORTED IN PRESTON.

0812 PM     HAIL             FEDERALSBURG            38.69N  75.77W
07/28/2012  E0.88 INCH       CAROLINE           MD   PUBLIC

            NICKEL SIZE HAIL REPORTED IN FEDERALSBURG.

0820 PM     HAIL             ROYERSFORD              40.19N  75.54W
07/28/2012  E0.50 INCH       MONTGOMERY         PA   PUBLIC

0820 PM     MARINE TSTM WIND TUCKERTON               39.60N  74.33W
07/28/2012  M52 MPH          OCEAN              NJ   WEATHER FLOW

0826 PM     HAIL             WILMINGTON              39.73N  75.53W
07/28/2012  E0.50 INCH       NEW CASTLE         DE   PUBLIC

0833 PM     HAIL             NEW HOPE                40.36N  74.96W
07/28/2012  E0.75 INCH       BUCKS              PA   PUBLIC

0833 PM     TSTM WND DMG     NEWPORT                 39.71N  75.61W
07/28/2012                   NEW CASTLE         DE   NEWSPAPER

            DOZENS OF TREES DOWN

0838 PM     HAIL             SEAFORD                 38.65N  75.62W
07/28/2012  E0.50 INCH       SUSSEX             DE   PUBLIC

0847 PM     HAIL             WASHINGTON CROSSING     40.29N  74.87W
07/28/2012  E0.75 INCH       BUCKS              PA   PUBLIC

0852 PM     HAIL             TITUSVILLE              40.31N  74.88W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0911 PM     TSTM WND GST     TRENTON AIRPORT         40.28N  74.81W
07/28/2012  M63 MPH          MERCER             NJ   ASOS

            63 MPH THUNDERSTORM WIND GUST AT TRENTON AIRPORT.

0920 PM     HAIL             PRINCETON               40.35N  74.66W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0922 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0923 PM     MARINE TSTM WIND DEWEY BEACH             38.70N  75.08W
07/28/2012  M43 MPH          SUSSEX             DE   WEATHER FLOW

0926 PM     HAIL             PENNINGTON              40.33N  74.79W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0927 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

0929 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

0929 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

0933 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            LARGE BRANCHES BROKEN

0936 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

0938 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            TREES DOWN

0953 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E0.88 INCH       MERCER             NJ   PUBLIC

            TIME EST..MAY HAVE OCCURRED BETWEEN 930-938P.

&&

EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533
PHI1200536 PHI1200534 PHI1200535 PHI1200537 PHI1200539 PHI1200538
PHI1200540 PHI1200544 PHI1200543 PHI1200541 PHI1200560 PHI1200545
PHI1200546 PHI1200547 PHI1200548 PHI1200549 PHI1200550 PHI1200542
PHI1200554 PHI1200553 PHI1200561 PHI1200559 PHI1200552 PHI1200551
PHI1200556 PHI1200555 PHI1200557 PHI1200558 PHI1200562

WD
Local storm report, Jul 28, 10:26 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             MARLBORO                40.32N  74.25W
07/28/2012  E0.50 INCH       MONMOUTH           NJ   PUBLIC

&&

EVENT NUMBER PHI1200563

WD
Local storm report, Jul 28, 10:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             VINCENTOWN              39.93N  74.75W
07/28/2012  E0.75 INCH       BURLINGTON         NJ   PUBLIC

&&

EVENT NUMBER PHI1200564

WD
Local storm report, Jul 28, 10:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             MARLBORO                40.32N  74.25W
07/28/2012  E0.75 INCH       MONMOUTH           NJ   PUBLIC

&&

EVENT NUMBER PHI1200565

WD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:02 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer2 hr
Jul 28, 8:05 PM EDTSevere Thunderstorm WarningPHIHunterdon55 min
Jul 28, 8:11 PM EDTSpecial Marine WarningPHI64 min
Jul 28, 8:26 PM EDTAreal Flood AdvisoryPHIMercer101 min
Jul 28, 8:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset67 min
Jul 28, 8:41 PM EDTSpecial Weather StatementPHIGloucester, Salem64 min
Jul 28, 8:43 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 9:14 PM EDTSpecial Marine WarningPHI61 min
Jul 28, 9:21 PM EDTSevere Thunderstorm WarningPHICape May23 min
Jul 28, 9:24 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth66 min
Jul 28, 9:42 PM EDTSpecial Marine WarningPHI63 min
Jul 28, 9:46 PM EDTSpecial Weather StatementPHIBurlington, Ocean59 min
Jul 28, 9:52 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth118 min
Jul 28, 9:52 PM EDTSpecial Weather StatementPHICamden53 min
Jul 28, 10:09 PM EDTSpecial Marine WarningPHI66 min
Jul 28, 10:23 PM EDTSevere Thunderstorm WarningPHIMonmouth32 min
Jul 28, 10:39 PM EDTSpecial Weather StatementPHIOcean66 min
Jul 29, 12:22 AM EDTSpecial Marine WarningPHI23 min
Jul 29, 1:20 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 29, 1:42 PM EDTAreal Flood AdvisoryPHICape May2 hr
Jul 29, 2:59 PM EDTSpecial Weather StatementPHICape May61 min
Jul 29, 3:35 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 29, 4:41 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset64 min
Jul 29, 5:53 PM EDTSpecial Weather StatementPHIMiddlesex52 min
Jul 28, 8:19 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery56 min
Jul 28, 9:11 PM EDTSpecial Weather StatementPHIBucks, Philadelphia64 min
Jul 29, 3:03 PM EDTSpecial Weather StatementPHIBerks, Lehigh57 min
Jul 29, 3:40 PM EDTAreal Flood AdvisoryPHIBerks, Chester74 min
Jul 29, 5:32 PM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton58 min
Jul 29, 6:08 PM EDTAreal Flood AdvisoryPHICarbon86 min
Jul 28, 8:09 PM EDTSevere Thunderstorm WarningPHIKent, Sussex66 min
Jul 28, 8:51 PM EDTSpecial Weather StatementPHISussex54 min
Jul 28, 9:28 PM EDTSpecial Weather StatementPHISussex62 min
Jul 28, 10:15 PM EDTAreal Flood AdvisoryPHISussex69 min
Jul 29, 2:23 PM EDTSpecial Weather StatementPHISussex52 min
Jul 29, 3:45 PM EDTSpecial Weather StatementPHISussex60 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.